# SDR AWXA200401095

- Difficulty date: October 4, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 12,137 hours, 4,508 cycles
- Engine: Iae V2524A5
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700012015
- Condition: Inoperative
- Location: Zone 900 - Lavat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIPMENT,  FLIGHT CREW REPORTED THE L-1 DOOR EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
